Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heavy periods after getting birth control implant removed. Pain in the ovary with dizziness

I had the implant birth control in my arm for 6 montha with no periods I had it removed and started a period a week later. This period lasted 1 week, very heavy. I had 8 days with no signs of a period and then began with brown clump stringy discharge that comes away lightly. I am getting strong pains where ovaries are allocated and dizziness . Any ideas what this could be? I have no stds and negative pregnancy tests
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The increase in the bleeding during the periods after removing the birth control implant is a normal finding. This will gradually come to normal in next 2-3 cycles.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor